# SDR C2XA08RI181

- Difficulty date: December 17, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500889
- Aircraft time: 9,831 hours, 5,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 3025103
- Condition: Deteriorated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIC - DURING ROUTINE INSPECTION, RIC MX FOUND LT FORWARD OVERWING EMERGENCY LIGHT INOPERATIVE.  MX R&R LT FORWARD OVERWING EMERGENCY LIGHT HOUSING AND PERFORMED OPS CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
